# SDR LR7A05096

- Difficulty date: July 5, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 24,640 hours, 11,753 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: M832482910
- Condition: Split
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

VISIBLE FLUID LEAK NR 2 ENGINE.  SHUTDOWN IAW AFM.  RESEALED NR 2 ENGINE HYD PUMP PRESSURE LINE FITTING.  OPS CHECK GOOD SMP581 CHAP 29-11 PG 201, NO LEAK.
